# SDR SWAA2018111926907

- Difficulty date: November 13, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 20,911 hours, 8,969 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD VAPOR WEB CRACKED AT BS 663, BETWEEN LBL 31 TO LBL 43.  REPAIRED WEB IAW SRM.
